# SDR FDEA201608193201

- Difficulty date: August 19, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK AREA BS 2000 SKIN CORRODED INBD OF LONGERON 43L. IAW SRM 53-20-00 FIG 4 SHEET II VOL I. REMOVED CORROSION FROM SKIN IAW SRM 53-20-00 FIG.4
